Global smoothness for a singular Monge–Ampère equation

Huaiyu Jian*, Xu Jia Wang, Yuwen Zhao

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    23 Citations (Scopus)


    The global Cn+2,α-regularity for the graph of solutions to a singular Monge–Ampère equation was established in [7]. This equation arises in the study of hyperbolic affine spheres and is singular at the boundary. A compatibility condition for higher regularity was found in [7]. In this paper, we verify the compatibility condition and obtain the global C-regularity in the even dimensional case.

    Original languageEnglish
    Pages (from-to)7250-7262
    Number of pages13
    JournalJournal of Differential Equations
    Issue number11
    Publication statusPublished - 5 Dec 2017


    Dive into the research topics of 'Global smoothness for a singular Monge–Ampère equation'. Together they form a unique fingerprint.

    Cite this